MathSciNet Relay Station
MathSciNet bibliographic data
MR630350 (82h:57005) 57M25 (82A51)
Ball, R.; Mehta, M. L. Sequence of invariants for knots and links. J. Physique 42 (1981), no. 9, 1193–1199.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement